Feeling Like A Lunatic

4 Replies
dwestmor - May 2

I could really use some guidence. If I am pregnant I think it's most likely I conceived March 26th. I have been having these symptoms for around a week now maybe a little more. I have been having nausea that comes in waves throughout the day, peeing excessively, I cried for four hours at work for no reason, stomach "aches", and bloating. I have also been having the strangest sensation in my vagina of like a weight pressing down from the inside. I am on BC which prevents me from having a period so I can't really go by that...I know that getting pregnant on that is like 1 in 100 but I know it happens. I took a test yesterday and it came out neg. But I just can't shake this feeling that something is different. I FEEL pregnant ya know? I have had "scares" before but in my heart I never really believed I was pregnant...this time when it came up negative I was like...no this is wrong...I just don't know what to do...or if its crazy to feel this way...what do you guys think?

 

Grandpa Viv - May 7

I suggest you run another test a week after the first. Also go to the BC manufacturer's web site and read up on side effects. Finally call the prescribing doctor and tell your story to the nurse. Come back and tell us the outcome - helps the rest.

 

hopeful04 - May 23

I could use some advice...had intercourse with husband on 1 April and took plan in the next day..had intercourse on the 2 April and took another dose of plan b on the 4 april...my period was due on the 13 april but started the 14 but was very light (nothing on pad only when i cleaned myself)...this only lasted for 3 days...my next period was due on the 10 may and nothing...i have taken 5 test..even did tw test during the week of the 10 may and all are negative..my doc sent me to do some her money test...could the plan b disrupt my harmones

 

hopeful04 - May 23

I could use some advice...had intercourse with husband on 1 April and took plan in the next day..had intercourse on the 2 April and took another dose of plan b on the 4 april...my period was due on the 13 april but started the 14 but was very light (nothing on pad only when i cleaned myself)...this only lasted for 3 days...my next period was due on the 10 may and nothing...i have taken 5 test..even did tw test during the week of the 10 may and all are negative..my doc sent me to do some her money test...could the plan b disrupt my harmones

 

Grandpa Viv - May 28

One dose of Plan B will upset your cycle. Two doses close together - who knows? Along with the negative tests, my guess is that you should wait it out with the chance of pregnancy minimal. You are not reciting a list of early pregnancy signs.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion